# SDR HAIHEEA9230

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicatori
- Part number: 407375005101
- Condition: Fluctuates
- Location: Trans Oil Temp
- Part time: 106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS OIL TEMP FLUCTUATES INTERMITTENTLY.
